Year 2020, Volume 49 , Issue 1, Pages 8 - 18 2020-02-06

Some identities on fractional integrals and integral transforms

Nese DERNEK [1] , Gülçin BOZKURT [2]


In this paper, we introduce various theorems that associate the generalized Riemann-Liouville fractional integral operator and the generalized Weyl fractional integral operator with some well-known integral transforms including generalized Laplace transform, Widder potential transform, generalized Widder transform, Hankel transform and Bessel transform. We evaluate certain integrals of some elementary functions and some special functions as applications of these theorems and their results.
Riemann-Liouville fractional integral, Weyl fractional integral, fractional derivatives, Laplace transform, Widder potential transform, Hankel transform, Bessel transform, error function, exponential integral function
  • [1] L. Debnath and D. Bhatta, Integral Transforms and Their Applications 2nd Edition, Chapman and Hall CRC, Boca Raton, London and New York, 2007.
  • [2] A.N. Dernek and F. Aylıkçı, Identities for the $\mathcal{L}_{n}$-Transform, the $\mathcal{L}_{2n}$-Transform, and the $\mathcal{P}_{2n}$-Transform and Their Applications, Journal of Inequaities and Special Functions, 5 (4), 1–16, 2014.
  • [3] A.N. Dernek and F. Aylıkçı, Some Results on the $\mathcal{P}_{\nu,2n}$, $\mathcal{K}_{\nu,n}$, $\mathcal{H}_{\nu,n}$ Integral trans- forms, Turkish J. Math. 41, 337–349, 2017.
  • [4] A. Dernek, N. Dernek and O. Yürekli, Identities for the Henkel Transform and Their Applications, J. Math. Anal. Appl. 354, 165–176, 2009.
  • [5] A.N. Dernek, V. Kurt, Y. Şimşek and O. Yürekli, A generalization of Widder Potential Transform and Applications, Integral Transforms Spec. Funct. 22, 391–401, 2011.
  • [6] A.N. Dernek, H.M. Srivasta and O. Yürekli, Parseval-Goldstein Type Identities In- volving The $\mathcal{L}_{4}$ Transform and $\mathcal{P}_{4}$ Transform and Their Applications, Integral Trans- forms Spec. Funct. 18, (6), 397–408, 2007.
  • [7] A. Erdelyi, W. Magnus, F. Oberhettinger and F. Tricomi, Tables of Integral Trans- forms Vol: 1, Mc-Graw-Hill Book Company, New York, Toronto and London, 1954.
  • [8] A. Erdelyi, W. Magnus, F. Oberhettinger and F. Tricomi, Tables of Integral Trans- forms Vol: 2, Mc-Graw-Hill Book Company, New York, Toronto and London, 1954.
  • [9] I.S. Gradshteyn and I.M. Ryzhik, Table of Integrals, Series and Products, Academic Press, New York, 1996.
  • [10] C. Li, D. Qian and Y. Chen, On Riemann Liouville and Caputo Derivatives, Discrete Dyn. Nat. Soc. 2011, 2011.
  • [11] K.S. Miller and B. Ross, An Introduction to Fractional Calculus and Fractional Dif- ferential Equations, John Wiley-Interscience Publication, New York, Toronto, Singa- pore, 1993.
  • [12] I. Podlubny, An Introduction to Fractional Derivatives, Fractional Differential Equa- tions, to Methods of their Solution and Some of their Applications, Academic Press, San Diego and London, 1990.
  • [13] D.V. Widder, An Introduction to Transform Theory, Academic Press, New York, 1971.
  • [14] O. Yürekli and I. Sadek, A Parseval-Goldstein Type Theorem on the Widder Potential Transform and Its Applications, International J. Math. Math. Sci. 14 (3), 517–524, 1991.
  • [15] O. Yürekli, Identities on Fractional Integrals and Various Integral Transforms, Appl. Math. Comput. 187, 559–566, 2007.
Primary Language en
Subjects Mathematics
Journal Section Mathematics
Authors

Orcid: 0000-0003-2148-2152
Author: Nese DERNEK (Primary Author)
Institution: Marmara University
Country: Turkey


Orcid: 0000-0001-8135-8810
Author: Gülçin BOZKURT
Institution: Marmara University
Country: Turkey


Dates

Publication Date : February 6, 2020

Bibtex @research article { hujms504573, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {}, publisher = {Hacettepe University}, year = {2020}, volume = {49}, pages = {8 - 18}, doi = {10.15672/HJMS.2018.652}, title = {Some identities on fractional integrals and integral transforms}, key = {cite}, author = {DERNEK, Nese and BOZKURT, Gülçin} }
APA DERNEK, N , BOZKURT, G . (2020). Some identities on fractional integrals and integral transforms. Hacettepe Journal of Mathematics and Statistics , 49 (1) , 8-18 . DOI: 10.15672/HJMS.2018.652
MLA DERNEK, N , BOZKURT, G . "Some identities on fractional integrals and integral transforms". Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 8-18 <https://dergipark.org.tr/en/pub/hujms/issue/52287/504573>
Chicago DERNEK, N , BOZKURT, G . "Some identities on fractional integrals and integral transforms". Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 8-18
RIS TY - JOUR T1 - Some identities on fractional integrals and integral transforms AU - Nese DERNEK , Gülçin BOZKURT Y1 - 2020 PY - 2020 N1 - doi: 10.15672/HJMS.2018.652 DO - 10.15672/HJMS.2018.652 T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 8 EP - 18 VL - 49 IS - 1 SN - 2651-477X-2651-477X M3 - doi: 10.15672/HJMS.2018.652 UR - https://doi.org/10.15672/HJMS.2018.652 Y2 - 2018 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics Some identities on fractional integrals and integral transforms %A Nese DERNEK , Gülçin BOZKURT %T Some identities on fractional integrals and integral transforms %D 2020 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 49 %N 1 %R doi: 10.15672/HJMS.2018.652 %U 10.15672/HJMS.2018.652
ISNAD DERNEK, Nese , BOZKURT, Gülçin . "Some identities on fractional integrals and integral transforms". Hacettepe Journal of Mathematics and Statistics 49 / 1 (February 2020): 8-18 . https://doi.org/10.15672/HJMS.2018.652
AMA DERNEK N , BOZKURT G . Some identities on fractional integrals and integral transforms. Hacettepe Journal of Mathematics and Statistics. 2020; 49(1): 8-18.
Vancouver DERNEK N , BOZKURT G . Some identities on fractional integrals and integral transforms. Hacettepe Journal of Mathematics and Statistics. 2020; 49(1): 18-8.